# SDR SWAA2023112415282

- Difficulty date: October 27, 2023
- Submitted: November 24, 2023
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 52,977 hours, 27,703 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Pulled
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 241ADF UPPER SKIN HAS AREAS OF PULLED STRANDS.<[01] AREAS OF PULLED STRANDS WERE REPAIRED ON FLOOR PANEL 241ADF IAW SRM 53-00-50-2R-1.;[02] VERIFIED RII INSPECTION REQIREMENTS ARE MET.;[03] VERIFIED FLOOR PANEL 241ADF IS REPAIRED PER SRM 53-00-50-2R-1.
